# SDR CALA2020100901171

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 39,202 hours, 22,356 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Exciter
- Part number: 4950000
- Part serial: 7134462
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUT DOWN DURING START.  REPEAT ISSUE.  PLACED ON DEFFERAL DISPATCH DESK: 28 NAME: BB DATE: 28-SEP-20- NOC DESK: 320 NAME: RUPP DATE: 28-SEP-20.  OK TO PLACE APU ON MEL 4910B AND COMPLY WITH ALL MAINTENANCE PROCEDURES, AS REQUIRED.  PLACED ON DEFFERAL.  ON THE SHUTDOWN LOG FOUND NO FLAME FAULT A IGNITION FAULT AND A FUEL UNIT FAULT.  8030KM AND 8022KM CODES WERE PRESENT.  AHM UPDATE: NO FLAME WITH IGNITION UNIT 8030KM/FUEL CTL UNIT 8022KM, REF TSM 49-00-00-810-899-A TO CONFIRM/ISOLATE FAULTS.  ADDING IGNITION PARTS TO M/L.  REMOVED AND REPLACED EXCITER BOX, REF AMM 49-41-38-0401 AND REPLACED 2 EA IGNITER PLUGS, REF AMM 49-41-41-0401.  STARTED APU WITHOUT AUTO SHUTDOWN X3.  OKAY FOR SERVICE.  ADD EMP: U121118 ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1172160 SN OFF 4462 EXCITER, APU OFF 18-4941-9-9001 4462 ON 18-4941-9-9001 8381.
